# SDR CA081112011

- Difficulty date: October 31, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 15,662 hours
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCB5MA3
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW OBSERVED THE NR 2 GENERATOR GO OFF LINE WITH AN INCREASE IN ENG TEMP.  IT WAS SHUTDOWN AND A SINGLE ENG LANDING FOLLOWED. POST FLIGHT INSP FOUND THE COMPRESSOR HARD TO ROTATE. THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIRS. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
